RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 166–172 (Mi jsfu473)  

This article is cited in 4 scientific papers (total in 4 papers)

On solvability of systems of symbolic polynomial equations

Oleg I. Egorushkin, Irina V. Kolbasina, Konstantin V. Safonov

Institute of Computer Science and Telecommunications, Reshetnev Siberian State Aerospace University, Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660014, Russia

Abstract: Approaches to solving the systems of non-commutative polynomial equations in the form of formal power series (FPS) based on the relation with the corresponding commutative equations are developed. Every FPS is mapped to its commutative image — power series, which is obtained under the assumption that all symbols of the alphabet denote commutative variables assigned as values in the field of complex numbers. It is proved that if the initial non-commutative system of polynomial equations is consistent, then the system of equations being its commutative image is consistent. The converse is not true in general.
It is shown that in the case of a non-commutative ring the system of equations can have no solution, have a finite number of solutions, as well as having an infinite number of solutions, which is fundamentally different from the case of complex variables.

Keywords: non-commutative ring, polynomial equations, formal power series, commutative image.

DOI: https://doi.org/10.17516/1997-1397-2016-9-2-166-172

Full text: PDF file (101 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.682+517.55
Received: 20.12.2015
Received in revised form: 24.01.2016
Accepted: 02.03.2016
Language:

Citation: Oleg I. Egorushkin, Irina V. Kolbasina, Konstantin V. Safonov, “On solvability of systems of symbolic polynomial equations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 166–172

Citation in format AMSBIB
\Bibitem{EgoKolSaf16}
\by Oleg~I.~Egorushkin, Irina~V.~Kolbasina, Konstantin~V.~Safonov
\paper On solvability of systems of symbolic polynomial equations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 166--172
\mathnet{http://mi.mathnet.ru/jsfu473}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-166-172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200005}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu473
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “O sovmestnosti sistem simvolnykh polinomialnykh uravnenii i ikh prilozhenii”, PDM. Prilozhenie, 2016, no. 9, 119–121  mathnet  crossref
    2. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Analog teoremy o neyavnom otobrazhenii dlya formalnykh grammatik”, PDM. Prilozhenie, 2017, no. 10, 149–151  mathnet  crossref
    3. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “O primenenii mnogomernogo kompleksnogo analiza v teorii formalnykh yazykov i grammatik”, PDM, 2017, no. 37, 76–89  mathnet  crossref
    4. K. V. Safonov, O. I. Egorushkin, I. V. Kolbasina, “Sintaksicheskii analiz programm metodom integralnykh predstavlenii”, PDM. Prilozhenie, 2018, no. 11, 128–130  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:95
    Full text:23
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019